Never had a period. Now ivr been bleeding for 3 days not heavy but enough. As well as weight loss. Is there a chance i could be pregnant?
No. not if you've always been on time for your Depo shot.
This does happen sometimes with Depo. I was on it 18 yrs with a couple of short breaks.
What resolves it is to have your next couple of shots at 8/9 weeks, rather than at the normal intervals. Once it's under control, you can go back to the recommended intervals.
Have a chat with the Doctor who prescribes your Depo. They should be familiar with this.
I can't tell you why it happens, just that it's common & can be stopped.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2014 • 1 answer
Posted 20 Nov 2014 • 1 answer
Depo-Provera - Was on merina for 12 years had to have it removed on June 24 and received a depo shot
Posted 27 Sep 2015 • 1 answer
Posted 16 Jul 2016 • 1 answer
Posted 29 Jul 2018 • 1 answer